View Single Post
Old 03-03-2011, 12:31 PM   #8
samarie
 
samarie's Avatar
 
Join Date: Feb 2011
Location: NJ
Posts: 92
Re: Celexa - Quick taper, four week mark and after

Ugh, I don't know what to do. I'm so angry. My doctor prescribed me some fluconazole to take care of an infection I've had for a while, and I feel like it's completely thrown off all the progress I've made so far. I feel exactly as I did as when I was on Celexa, and I'm terrified this is going to set me back another seven weeks! I was almost two months I was off, and now all these symptoms coming back with a vengeance! I was finally starting to lose weight, now the intense hunger is back. I feel dizzy, nervous, tired, disoriented. I've been doing research up to my elbows on the effects of fluconazole, and it can totally retrigger a withdrawal in someone who's finally off of an SSRI. so, fantastic. I wish I didn't take it. I so wish I didn't take it, because I knew there was a possibility for an interaction, and I took it anyway because the pharmacist told me it would be fine. But clearly, it's not. What does a pharmacist know about these drugs? The same as a psychiatrist I'm sure, very, very little. I'm just so, so, so angry. All my progress, out the window. It's gone. I'm right back to square one.
__________________
~Sara
SSRI free since January 11th, 2011
I know I didn't used to be this way. All I want is my life back.
samarie is offline   Reply With Quote